# SDR SWAA2025111936529

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 19,649 hours, 9,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIPS WORN ON BOTH SIDES OF CENTER ISLE AT ROW 1<[01] RAR PHOTOLUMINESCENT LIGHT STRIPS ON BOTH SIDES OF CENTER ISLE AT ROW 1 PER AMM 33-51-15
